# SDR SOKF20140423003

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 360
- Aircraft time: 9,265 hours, 6,387 cycles
- Engine: Ge CF3410E6
- Engine time: 9,265 hours, 6,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 1182C
- Condition: Damaged
- Location: Brake System
- Part time: 4,677 hours, 3,108 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM SAL TO TGU THE ACFT RETURN TO SAL DUE DURING LG EXTENSION.  BRAKE RT FAULT & BRAKE LT FAULT COMES ON EICAS & BOTH MSG`S KEPT STEADY ON THE REMAINING TIME OF FLIGHT.  AT SAL STATION PERFORMED CHECK IAW FIM 32-41-00-810-804A & REPLACED MAIN BRAKE SHUT OFF VLV 1 IAW AMM 32-41-03, TESTED NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
